Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Eilenberg-Moore models for fibrations


Author: J.-C. Thomas
Journal: Trans. Amer. Math. Soc. 274 (1982), 203-225
MSC: Primary 55P62; Secondary 55R20
DOI: https://doi.org/10.1090/S0002-9947-1982-0670928-X
MathSciNet review: 670928
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: E. M. model is a new invariant in rational homotopy theory which gives us both a Künneth object and a Tate-Josefiak resolution. With the E. M. model, we study relations between formality of base, total space and fibre of a Serre fibration, obstructions to $ {\mathbf{k}}$-realizability of a cohomology equivalence between two continuous maps and formalizable maps.


References [Enhancements On Off] (What's this?)

  • [1] A. K. Bousfield and W. K. A. M. Gugenheim, On the P. L. de Rham theory and rational homotopy type, Mem. Amer. Math. Soc. No. 179 (1976).
  • [2] S. Eilenberg and J. C. Moore, Homology and fibrations, Comment Math. Helv. 40 (1966), 199-236. MR 0203730 (34:3579)
  • [3] Y. Felix, Dénombrement des types de $ K$-homotopie-Théorie de la déformation, Nouveaux Mém. Soc. Math. France 3 (1980).
  • [4] Y. Felix et D. Tanré, Sur la formalité des applications, Publ. IRMA Lille 3 (2) (1981). MR 618112 (82g:55022)
  • [5] W. K. A. M. Gugenheim and J. P. May, On the theory and applications of differential torsion products, Mem. Amer. Math. Soc. No. 142 (1974). MR 0394720 (52:15519)
  • [6] S. Halperin, Rational fibration, minimal models and fibring of homogeneous spaces, Trans. Amer. Math. Soc. 244 (1978), 199-223. MR 0515558 (58:24264)
  • [7] -, Lectures on minimal models, Preprint III, Univ. Sci. Tech. de Lille, 1977.
  • [8] S. Halperin and J. Stasheff, Obstruction to homotopy equivalences, Adv. in Math. 32 (1979), 233-279. MR 539532 (80j:55016)
  • [9] J. M. Lemaire, Autopsie d'un meurtre, Ann. Sci. Ecole Norm. Sup. (4) 11 (1978), 93-100. MR 0500930 (58:18423)
  • [10] J. M. Lemaire et F. Sigrist, Sur les invariants d'homotopie rationnels liés à la L. S. catégorie, Comment Math. Helv. 56 (1981), 103-122. MR 615618 (82g:55009)
  • [11] J. C. Moore, Algébre homologique et homologie des espaces classifiants, Sém. Cartan E. N. S. 59/60 exposé 7.
  • [12] J. D. Stasheff and M. Schlessinger, Deformation theory and rational homotopy type, (preprint).
  • [13] D. Sullivan, Infinitesimal computations in topology, Publ. Inst. Hautes Etudes Sci. 47 (1977). MR 0646078 (58:31119)
  • [14] J. C. Thomas, Homotopie rationnelle des fibrés de Serre, Ann. Inst. Fourier (Grenoble) 31 (3) (1981); and C. R. Acad. Sci. Paris 290 (1980), 811-813. MR 618095 (82e:55023)
  • [15] M. Vigué, Réalisation de morphismes donnés en cohomologie et suite spectrale d'Eilenberg Moore, Trans. Amer. Math. Soc. 265 (1981), 447-484. MR 610959 (82f:55021)
  • [16] -, Formalité d'une application continue, C. R. Acad. Sci. Paris 289 (1979), 809-812. MR 558804 (80k:55043)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P62, 55R20

Retrieve articles in all journals with MSC: 55P62, 55R20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0670928-X
Keywords: Eilenberg-Moore spectral sequence, Serre fibration, rational homotopy, K. S. models, formal maps
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society